# SDR SWAA050383

- Difficulty date: February 9, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 48,196 hours, 47,878 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6545871523
- Part serial: 531
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD SERVICE DOOR LOWER FRAME AT AFT LOWER STOP, CRACKED.  REMOVED AND REPLACED FWD SERVICE DOOR MM.
